Mathematical Researches
Thu, Apr 3, 2025
|
فارسی
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board
Aims and Scope
Peer Review Process
Publication Ethics
Indexing Databases
Journal News
Articles archive
All Issues
Current Issue
For Authors
Call for Papers
Submission Instruction
Submission Form
For Reviewers
Reviewers Section
Registration
Registration Information
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Site map
Search contents
FAQ
Top 10 contents
Inform to friends
Volume 8, Issue 2 (Vol. 8,No. 2, 2022)
On the distance eigenvalues of Cayley graphs
P. 1-18
Majid Arezoomand
*
Abstract
(1605 Views)
|
چکیده |
Full-Text (PDF)
(590 Downloads)
Determination of weight vector by using a pairwise comparison matrix based on DEA and Shannon entropy
P. 19-37
Hooshyar Azad
*
,
Ali Asghar Foroughi
Abstract
(1824 Views)
|
چکیده |
Full-Text (PDF)
(580 Downloads)
Optimization of Random Sample Size in Progressively Type II Censoring based on Cost Criterion
P. 49-64
Elham Basiri
*
Abstract
(1403 Views)
|
چکیده |
Full-Text (PDF)
(590 Downloads)
Study and characterization of some classes of polymatroidal ideals
P. 65-75
Somayeh Bandari
*
Abstract
(1345 Views)
|
چکیده |
Full-Text (PDF)
(404 Downloads)
Generalized matrix functions, determinant and permanent
P. 76-88
Mohammad Hossein Jafari
*
,
Ali Reza Madadi
Abstract
(1817 Views)
|
چکیده |
Full-Text (PDF)
(814 Downloads)
Cyclic amenability of Lau product and module extension Banach algebras
P. 89-105
Mohammad Ramezanpour
*
,
Mahdieh Alikahi
Abstract
(1512 Views)
|
چکیده |
Full-Text (PDF)
(586 Downloads)
Regularity of second power of edge ideals
P. 106-116
Seyed Amin Seyed Fakhari
*
Abstract
(1383 Views)
|
چکیده |
Full-Text (PDF)
(433 Downloads)
Acceptable random variables in non-commutative probability spaces
P. 117-128
Ghadir Sadeghi
*
,
Mahin Sadat Divandar
Abstract
(1406 Views)
|
چکیده |
Full-Text (PDF)
(359 Downloads)
Some results about unbounded convergences in Banach lattices
P. 129-137
Omid Zabeti
*
Abstract
(1783 Views)
|
چکیده |
Full-Text (PDF)
(650 Downloads)
Topology coloring
P. 138-151
Hmaid Erfanianoraei dehrokhi
*
,
Majid Erfanian oraei
Abstract
(1435 Views)
|
چکیده |
Full-Text (PDF)
(532 Downloads)
a simulation comparison of Ridge regression estimators with Lars
P. 152-164
Roshanak Alimohammadi
*
,
Jaleh Bahari
Abstract
(1542 Views)
|
چکیده |
Full-Text (PDF)
(1116 Downloads)
Hyperbolic Gradient-Bourgoignon Flow
P. 165-183
Hamed Faraji
,
Shahroud Azami
,
Ghodratallah Fasihi-Ramandi
*
Abstract
(1275 Views)
|
چکیده |
Full-Text (PDF)
(443 Downloads)
Addiction to Internet, Modeling and Control
P. 184-202
Atena Ghasemabadi
*
Abstract
(1644 Views)
|
چکیده |
Full-Text (PDF)
(622 Downloads)
Statistical cosymplectic manifolds and their submanifolds
P. 203-215
Mohammad Bagher Kazemi
*
,
Shiva Salahvarzi
Abstract
(1583 Views)
|
چکیده |
Full-Text (PDF)
(633 Downloads)
the predator-prey discrete system codimention- 2 bifurcations
P. 216-241
Raana Moghadasi
*
,
Reza Khoshsiar
Abstract
(1239 Views)
|
چکیده |
Full-Text (PDF)
(583 Downloads)
Nonparametric Estimation of Spatial Risk for a Mean Nonstationary Random Field}
P. 242-265
Mohammad Moghadam
,
Mohsen Mohammadzadeh
*
Abstract
(1565 Views)
|
چکیده |
Full-Text (PDF)
(577 Downloads)
non-divisibility for abelian groups
P. 266-280
Mohammad reza Vedadi
*
,
Yaser Tolooei
Abstract
(1426 Views)
|
چکیده |
Full-Text (PDF)
(359 Downloads)
Export as:
HTML
|
XML
|
RSS